# SDR TSAA9833594

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 56210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED THE FLOOR PROXIMITY EMERGENCY LIGHT BATTERIES FOR POSITIONS, NR 1, NR 2 NR 3 AND NR 5 FOR LOW VOLTAGE.  AIRCRAFT RETURNED TO SERVICE.  (M)
